gas problem or pregnancy issue?

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
vidpk
Guest
Posts: 1
Joined: Wed Dec 09, 2009 9:54 pm
Gender: Female

gas problem or pregnancy issue?

Postby vidpk » Wed Dec 09, 2009 10:17 pm

Hello,
I am in big confusion with my health symptoms and cannot figure out what the problem or cause is all about? First of all, let me clear you on this that I have never been married or had sex. But, I feel I have pregnancy signs or symptoms like, gas,bloating,burping, breast getting bigger or heavier, stomach growing, gaining weight so rapidly yet eating nothing.....I feel very hungry and start burping or gas starts to build up. When I eat something spicy I feel burning in my lungs even thou I have raised on spicy food. I also have lower back pain which is terrible, after standing for a little long time, like washing dishes. I feel tired and exhausted. All these problems are they due to stress or what? The symptoms are so similar to be pregnant but I know I am not and because I never had sex so how can it be possible? I am also urinating alot nowadays. I was on zantac treatment for 2 weeks I started eating properly and everything was fine but I still did not have my second periods. It has been two months, I have not had periods at all. Please, answer me as soon as possible. I am very confused. why I am not having my regular periods? thank you!

User avatar
John Kenyon, CNA
Nurse Assistant
Posts: 2846
Joined: Wed Dec 20, 2006 1:05 pm
Gender: Male
Location: Laurel, MD

Re: gas problem or pregnancy issue?

Postby John Kenyon, CNA » Mon Dec 14, 2009 12:14 am

Hi there -- While most of your symptoms definitely sound gastrointestinal in nature -- and did respond to Zantac -- there seems to be something more going on here and of course there's no law that says you can't have two things going on at once. You may well have gastritis or some other hyperacidity problem or even a bacterially caused stomach ulcer. This still doesn't explain the delay of periods, which can of course be caused by many things. You should have a comprehensive workup by an internist, or perhaps separate exams by both a gastroenterologist (to hunt out stomach problems) and a visit to a gynecologist as well to rule out possible female issues which could be overlapping or even mimicking stomach-related problems. It's difficult to say at a distance, and especially when there may be more than one thing going on in the same general neighborhood (your abdomen).

Please arrange for the proper referrals to rule things in or out and follow up with us here. Good luck to you, and please keep us updated.
John Kenyon, EMT, CCT
Non-invasive cardiology tech, Emergency and Critical Care technician, Critical Incident Stress Mgmt. specialist


Return to “Hypertension”



Who is online

Users browsing this forum: No registered users and 3 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.